Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 473530, 5 pages
http://dx.doi.org/10.1155/2013/473530
Research Article

Quasi-Hadamard Product of Certain ω-Starlike and ω-Convex Functions with respect to Symmetric Points

1School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China
2School of Mathematics and Statistics, Chifeng University, Chifeng, Inner Mongolia 024000, China

Received 30 November 2012; Accepted 20 January 2013

Academic Editor: Herbert Homeier

Copyright © 2013 Huo Tang and Guan-Tie Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Kanas and F. Ronning, “Uniformly starlike and convex functions and other related classes of univalent functions,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 53, pp. 95–105, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Acu and S. Owa, “On some subclasses of univalent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 3, pp. 1–6, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. T. Oladipo, “On a subclasses of univalent functions,” Advances in Applied Mathematical Analysis, vol. 4, no. 2, pp. 87–93, 2009. View at Google Scholar
  4. A. T. Oladipo and D. Breaz, “On a class of family of Bazilevic functions,” Acta Universitatis Apulensis, vol. 24, pp. 319–330, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Sakaguchi, “On a certain univalent mapping,” Journal of the Mathematical Society of Japan, vol. 11, pp. 72–75, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. T. Oladipo, “New subclasses of analytic functions with respect to other points,” International Journal of Pure and Applied Mathematics, vol. 75, no. 1, pp. 1–12, 2012. View at Google Scholar
  7. O. S. Olatunji and A. T. Oladipo, “On a new subfamilies of analytic and univalent functions with negative coefficient with respect to other points,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 2, pp. 159–166, 2011. View at Google Scholar · View at MathSciNet
  8. R. M. Goel and B. C. Mehrok, “A subclass of starlike functions with respect to symmetric points,” Tamkang Journal of Mathematics, vol. 13, no. 1, pp. 11–24, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Selvaraj and N. Vasanthi, “Subclasses of analytic functions with respect to symmetric and conjugate points,” Tamkang Journal of Mathematics, vol. 42, no. 1, pp. 87–94, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. Kumar, “Hadamard product of certain starlike functions,” Journal of Mathematical Analysis and Applications, vol. 110, no. 2, pp. 425–428, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. Kumar, “Quasi-hadamard product of certain univalent functions,” Journal of Mathematical Analysis and Applications, vol. 126, no. 1, pp. 70–77, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. E. Darwish, “The quasi-hadamard product of certain starlike and convex functions,” Applied Mathematics Letters, vol. 20, no. 6, pp. 692–695, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. K. Aouf, “The quasi-hadamard product of certain analytic functions,” Applied Mathematics Letters, vol. 21, no. 11, pp. 1184–1187, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet